# SDR ASAA2023022642104

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,220 hours, 16,783 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP FOR CONT CAB ILLUMINATED DURING MASTER CAUTION RECALL. ZONE TEMP LT EXTINGUISHES WITH MASTER CAUTION RESET. RAN QRH. CALLED MX CONTROL PERFORMED ENROUTE MEL. GROUNDED - YES. VERIFIED CONT CAB TEMP LIGHT ILLUMINATED ON RECALL. BITE OF ZONE TEMP CONTROL #1 = NO FAULTS. #2 ZONE TEMP CONTROLLER FAULTED FLT DECK TRIM VALVE, VERIFY / GREEN GO LT ILLUMINATED AND CLEARED FAULT AND NO LIGHT ON RECALL. CHECKED FLT DECK TEMP SENSOR AND FAN, FAN IS RUNNING HOWEVER SENSOR AND FAN ARE CAKED WITH DUST. CLEANED TEMP SENSOR AND FAN. OPERATED R & L PACKS AND ALL ZONE TEMPS RESPOND APPROPRIATELY. NO FAULTS NOTED ON #1 OR #2 ZONE TEMP CONTROLLER BITE. REF B737-800 FIM 21-62 TASK 842 & 801, B737-800 AMM 21-00-00.
